# SDR HALA0700056

- Difficulty date: August 23, 2006
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE BEYOND LIMITS AT BS 788 INBOARD FLANGE OF LT KEELBEAM.  CORROSION AT LT KEELBEAM INBOARD FLANGE AT BS 788 REPAIRED PER HAL M 105-598040 AND GOODRICH ER 06-3063.
